# SDR DALA1213343117

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, MAINTENANCE FOUND L2 DOOR MID FWD INTERCOSTAL HAS CRACKED APPROXIMATELY .5 INCHES.  REMOVED L2 DOOR MID FWD INTERCOSTAL AND INSTALLED NEW PER SRM 51-42-11.
